# SDR REXA201200148

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,356 hours, 14,843 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR SMOKE IN TOILET.  REPLACED COALESCER BAGS IAW TCM 21-310-003 AND PERFORMED ENGINE RUNS IAW AMM 71-00-00.  OP/C CHECK GOOD.  NO SMOKE OR SMELL NOTED.
